Frequent Urination After Taking Medicine?
.. I want to ask, what’s wrong with my husband? About a week ago she complained of pain in the pit of her stomach, shortness of breath, difficulty sleeping and cold sweats. After 3 days I went to the doctor for a diagnosis of thickening of the heart and was advised for an X-ray. But until today I haven’t had an X-ray due to cost constraints.. the doctor gave me ramipril, spironolactone, furosamide.. the effect of the medicine my husband felt was frequent urination, nervousness, sometimes still shortness of breath.. what is this symptom actually? yes ? Is it a thickening of the heart or wind sitting? Thanks .
Two of the three drugs consumed are indeed diuretic drugs that make patients urinate constantly. This is how the drug works with the aim of reducing the burden on the heart.
It is recommended that your husband continue to consult with an internal medicine specialist where the doctor will analyze the symptoms and perform a physical examination. The necessary therapy will be given by the doctor.
Suggestions that your husband can do:
Avoid self-medicating this complaint Well manage the stress that may arise Avoid changing medication without the doctor's permission Consume nutritious food properly Reduce coffee, tea, and soft drinks
May be useful,